# SDR JGVR20230531003

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,118 hours, 9,349 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 1 AREA OF CORROSION IN LH GEAR WELL, AFT LOWER SPAR WS 21 TO 23 AND MECHANICALLY BLENDED 1 AREA OF CORROSION IN RH GEAR WELL, AFT LOWER SPAR WS 30 TO 33. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED FINDINGS AND SUBMITTED FOR REPAIR DISPOSITION. TREATED AND PRIMED AREAS PER TEXTRON FIELD REPAIR FR-680-0126-11863.
